MAUDE Adverse Event Report: ARTHREX, INC. ARTHREX ACP DOUBLE SYRINGE SYSTEM; SYRINGE, PISTON

ARTHREX, INC. ARTHREX ACP DOUBLE SYRINGE SYSTEM; SYRINGE, PISTON
Model Number ARTHREX ACP DOUBLE SYRINGE SYSTEM
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) /2022, it was reported by a sales representative via sems that an abs-10010s arthrex acp® double syringe system had an issue.The syringe/plunger pulled out causing blood to leak from the syringe.Another syringe was used successfully and there was no harm to the patient.The device was discarded as it had blood on it.This was discovered during use on (b)(6) 2022 with no impact to the patient.Additional information has been requested.On (b)(6) 2022, the sales representative stated the following information over the phone: this event occurred during a prp procedure.Neither the patient nor the facility staff was harmed, and even though it was not specified how the area was decontaminated, they were following a standard decontamination procedure, and another syringe then was used to complete the procedure successfully.No anti-coagulant was used, and it was not specified if air bubbles were observed during the blood draw.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.

Brand Name
ARTHREX ACP DOUBLE SYRINGE SYSTEM
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15484391
Report Number1220246-2022-05547
Device Sequence Number20147583
Product Code FMF
UDI-Device Identifier00888867083790
UDI-Public00888867083790
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
BK070069
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model NumberARTHREX ACP DOUBLE SYRINGE SYSTEM
Device Catalogue NumberABS-10010S
Device Lot Number830587646
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2022
Initial Report FDA Received Date09/26/2022
Date Device Manufactured11/01/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown